Translator Disclaimer
February, 1973 Distribution Function Inequalities for Martingales
D. L. Burkholder
Ann. Probab. 1(1): 19-42 (February, 1973). DOI: 10.1214/aop/1176997023

Abstract

This is a guide to some recent work in the theory of martingale inequalities. Methods are simplified; some new proofs are given. A number of new results are also included.

Citation

Download Citation

D. L. Burkholder. "Distribution Function Inequalities for Martingales." Ann. Probab. 1 (1) 19 - 42, February, 1973. https://doi.org/10.1214/aop/1176997023

Information

Published: February, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0301.60035
MathSciNet: MR365692
Digital Object Identifier: 10.1214/aop/1176997023

Subjects:
Primary: 60G45
Secondary: 31A05, 31B05, 60H05

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.1 • No. 1 • February, 1973
Back to Top